# SDR SWAA2023051147652

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 454 hours, 262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN RED<[01] R&R R2 ESCAPE SLIDE IAW AMM 25-66-01; OPS OK.
